Menu
X
Medical Help: Q&A | Ask Medical Question, Get Answered by Specialised DoctorsCategory: Medicineswill-anit-phycotic-drugs-cause-brain-shrinkage-or-brain-damge-if-taken-for-only-1-month
khaled asked 2 years ago

Ive been on anti psychotic drug for a month and a half i take 1 mg, its name is Risperdal. After i stopped the medication. I saw lots of medical articles saying that the anti psychotic drug could cause brain damage and brain shrinkage. My question is. Will i get this things or not. Please im very afraid??

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

Following are the common side effects of the medicine RISPERDAL. 

  • extrapyramidal effects (sudden, often jerky, involuntary motions of the head, neck, arms, body, or eyes), 
  • dizziness, 
  • tiredness, 
  • drowsiness, 
  • fatigue, 
  • fever, 
  • weight gain, 
  • feeling hot or cold, 
  • headache, 
  • dry mouth, 
  • increased appetite, 
  • restlessness, 
  • anxiety, 
  • sleep problems (insomnia), 
  • nausea, 
  • vomiting, 
  • stomach pain, 
  • constipation, 
  • cough, 
  • sore throat, 
  • runny or stuffy nose, 
  • or skin rash.

There is no side effect such as brain shrinkage or brain damage. Certain anti-psychotic drugs are know to cause such side effects, when used for very long duration of time. As you have used resperdal just for a period of one month, there is no such possibility in your case. Relax!

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML